# SDR QXEA9900853

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lav
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA - LAV SMOKE DETECTOR SOUNDS INTERMITTENT ALARMS.  MAINTENANCE PLACED ON MEL.  REMOVED AND REPLACED SMOKE DETECTOR IN LAVATORY, OPERATIONAL CHECK NORMAL.  CLEARED MEL.
